# SDR SIMA20120330011

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 23,493 hours, 20,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE LEFT OVERWING EMERGENCY EXIT LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT OVERWING EMERGENCY LIGHT LAMP IAW EMB140 AMM 33-50-17.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
